Kullback-Leibler Divergence Monotonicity of the Metropolis-Hastings Markov Chains


Цветков, Димитър (2013) Kullback-Leibler Divergence Monotonicity of the Metropolis-Hastings Markov Chains Proceedings of the Forty Second Spring Conference of the Union of Bulgarian Mathematicians, April 2–6, 2013. pp. 329 - 333. ISSN 1313-3330


 
  Статия
 


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  14915
 Димитър Цветков

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/